# SDR AALA202103119011

- Difficulty date: March 9, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N9021H
- Make and model: Airbus A319-115
- Aircraft serial: 6277
- Aircraft time: 17,878 hours, 8,009 cycles
- Engine: Cfmint CFM565B7
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Nr 1
- Part time: 14,939 hours, 7,014 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: BIRD STRIKE ON #1 ENGINE AFTER TAKEOFF AT APPROXIMATELY 700 FEET, ENGINE VIBRATION ON #1 WAS 9.9. AN EMEREGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO ORD WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT.  REPLACED #1 ENGINE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER TASK CARD 26L40071001.
